# SDR MASA200400244

- Difficulty date: May 3, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 3,041 hours, 2,732 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REJECTED THE TAKEOFF DUE TO AN IDG 1 CAUTION DURING TAKEOFF.  CONTRACT MX WAS CONTACTED AND PERFORMED THE REQUIRED MAINTENANCE ACTION TO DEFER THE IDG AND AIRCRAFT TIME OF DISCONNECT WAS ENTERED INTO THE IDG LOG.  MX SERVICED & RESET IDG.  OPS CHECKED GOOD.
